Equilibrium measures in the presence of certain rational external fields

  1. Orive, R. 1
  2. Sánchez-Lara, J. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Universidad de Granada
    info

    Universidad de Granada

    Granada, España

    ROR https://ror.org/04njjy449

Revista:
Journal of Mathematical Analysis and Applications

ISSN: 1096-0813

Ano de publicación: 2015

Volume: 431

Número: 2

Páxinas: 1224-1252

Tipo: Artigo

DOI: 10.1016/J.JMAA.2015.06.022 SCOPUS: 2-s2.0-84937524941 GOOGLE SCHOLAR lock_openAcceso aberto editor
Fonte de datos: Scopus